# SDR AALA201802089026

- Difficulty date: February 7, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 12,570 hours, 6,107 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF FOR ASYMETRIC THRUST.  LEFT ENGINE SPOOLED UP.  RIGHT ENGINE LAGGED,  MINOR SKID RESULTED.   INSPECTED THE LEFT AND RIGHT MLG WHEEL AND BRAKES IAW AMM 32-11-00. NO DEFECT NOTED.  PREFORMED ENGINE RUN WITH CREW TO POWER. ALL CHECKED GOOD IAW AMM 71-00-00.
